MathSciNet Relay Station
MathSciNet bibliographic data
MR2775871 (2012g:60149) 60G50 (60F10 60G22 60G70 62M10)
Barbe, Ph.; McCormick, W. P. Veraverbeke's theorem at large: on the maximum of some processes with negative drift and heavy tail innovations. Extremes 14 (2011), no. 1, 63–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement